# SDR DALA14032650963

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 16 LT AT BS 1437 AFT ACCESSORY COMPARTMENT.  LONGERON CRACKED WAS REMOVED IAW SRM 51-30-5.  DRILLED AND TRIMED NEW SECTION LONGERON IAW SRM 51-10-4.  NEW LONGERON WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21.  NEW SECTION LONGERON WAS INSTALLED IAW SRM 51-30-5.
